Oh

Been feeling worse everyday this week. Suddenly realized why tonight. I am gradually decreasing Prednisone. Had been alternating 5/6 mgs and went to six about a week ago. Too soon. So back to 7 for a week, then 6/7 for two or three weeks, then try six again. Had to do this one other decrease as well. It needs to be very slow going when you’ve been on it a long time, as have I. Just FYI.

5 thoughts on “Oh

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.